# SDR REXA2016031600510

- Difficulty date: March 16, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 24,350 hours, 21,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE FS 280, LBL 9 INBD SUPPORT CLIP CRACKED.  R & R SUPPORT CLIP, PN 601R31113-57 IAW SRM 51-42-06, 51-42-21 & 51-40-11.
